# SDR IXXA06SMN295S

- Difficulty date: September 12, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- Engine: Ge CFM562C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Zone 500
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND LT WING IB FLAP EXISTING LOWER.  SKIN DOUBLER IMPROPER FROM STATION XW2.000 TO XW91.000.  REMOVED EXISTING SKIN.  FABRICATED NEW SKIN AND INTERNAL DOUBLER.  BONDED BOTH PARTS WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND NEW SKIN INTERNAL SURFACE.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW SKIN, IAW SRM 51-1-21, SRM 57-7-1 FIG 1 PAGE 2, SRM 57-1-0 PAGE 1, SRM 57-7-1 FIG 1 PAGE 2 ITEM (B) AND (L), SRM 51-1-9, SRM 51-1-8B, AND SRM 51-1-11.
